# SDR AALA202009209005

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,855 hours, 7,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M10396
- Condition: Warning Light
- Part time: 18,408 hours, 6,260 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 TEST SHOW 13WL L AFT SLIDE/LIGHT.  REMOVED AND REPLACED L4 DOOR SLIDE RAFT.
